# SDR SWAA2023052451677

- Difficulty date: May 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 60,487 hours, 40,233 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR SLIDE GIRT CLIPS ARE LOOSE<[01] RE-SECURED AFT GALLEY SERVICE DOOR SLIDE GIRT CLIPS REF AMM 25-66-01.
